Alert archive / Iowa / Flash Flood Watches in 2014
Flash Flood Watch 4, NWS La Crosse, WI
NWS La Crosse, WI issued this flash flood watch at Jun 16, 2014, 5:10 PM CDT for 8 counties in Iowa; 8 counties in Wisconsin; 7 counties in Minnesota. It took effect at Jun 16, 2014, 7:00 PM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jun 16, 2014, 5:10 PM CDT (22:10 UTC)
- In effect from
- Jun 16, 2014, 7:00 PM CDT
- Expired
- Jun 17, 2014, 1:49 AM CDT
- In force
- 7 hr
- Issued by
- NWS La Crosse, WI
- Flood severity
- None
All 23 counties
Allamakee County, IA, Chickasaw County, IA, Clayton County, IA, Fayette County, IA, Floyd County, IA, Howard County, IA, Mitchell County, IA, Winneshiek County, IA, Dodge County, MN, Fillmore County, MN, Houston County, MN, Mower County, MN, Olmsted County, MN, Wabasha County, MN, Winona County, MN, Buffalo County, WI, Crawford County, WI, Grant County, WI, La Crosse County, WI, Monroe County, WI, Richland County, WI, Trempealeau County, WI, Vernon County, WI
The radar
The La Crosse radar (KARX), 52 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 10.2 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -158 J/kg
- Mixed-layer LCL
- 1817 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 210 m²/s²
- 0-3 km storm-relative helicity
- 264 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
970 WGUS63 KARX 162210 FFAARX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE LA CROSSE WI 510 PM CDT MON JUN 16 2014 ...THUNDERSTORMS WITH HEAVY RAINFALL THIS EVENING INTO TONIGHT... .THUNDERSTORMS WILL MOVE INTO THE AREA THIS EVENING INTO THE OVERNIGHT HOURS AND WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL. THE STORMS COULD PRODUCE 2 TO 3 INCHES OF RAINFALL IN A SHORT PERIOD OF TIME WHICH MAY LEAD TO FLASH FLOODING. IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-170615- /O.NEW.KARX.FF.A.0004.140617T0000Z-140617T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY... OELWEIN...ROCHESTER...WINONA...AUSTIN 510 PM CDT MON JUN 16 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF NORTHEAST IOWA AND SOUTHEAST MINNESOTA...INCLUDING THE FOLLOWING AREAS...IN NORTHEAST IOWA...ALLAMAKEE...CHICKASAW...CLAYTON...FAYETTE...FLOYD... HOWARD...MITCHELL AND WINNESHIEK. IN SOUTHEAST MINNESOTA... DODGE...FILLMORE...HOUSTON...MOWER...OLMSTED...WABASHA AND WINONA. * THROUGH TUESDAY MORNING * THUNDERSTORMS ARE EXPECTED TO PRODUCE HEAVY RAINFALL TONIGHT. THUNDERSTORMS MAY PRODUCE 2 TO 3 INCHES OF RAINFALL IN A SHORT PERIOD OF TIME WHICH COULD LEAD TO FLASH FLOODING. * THOSE LIVING NEAR STREAMS AND DRAINAGE AREAS SHOULD BE PREPARED TO SEEK HIGHER GROUND IF WARNINGS ARE ISSUED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ WETENKAMP
2 follow-up statements
219 WGUS63 KARX 170038 FFAARX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE LA CROSSE WI 738 PM CDT MON JUN 16 2014 ...THUNDERSTORMS WITH HEAVY RAINFALL THIS EVENING INTO TONIGHT... .THUNDERSTORMS ARE MOVING THROUGH THE AREA THIS EVENING AND WILL CONTINUE INTO THE OVERNIGHT HOURS. THE STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL. THE STORMS COULD PRODUCE 2 TO 3 INCHES OF RAINFALL IN A SHORT PERIOD OF TIME WHICH MAY LEAD TO FLASH FLOODING. WIZ032-033-041-042-053>055-061-170845- /O.EXA.KARX.FF.A.0004.000000T0000Z-140617T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BUFFALO-TREMPEALEAU-LA CROSSE-MONROE-VERNON-CRAWFORD-RICHLAND- GRANT- INCLUDING THE CITIES OF...LA CROSSE...SPARTA/TOMAH...VIROQUA... PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE 738 PM CDT MON JUN 16 2014 ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE PORTIONS OF SOUTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN...INCLUDING THE FOLLOWING AREAS... IN SOUTHWEST WISCONSIN...CRAWFORD...GRANT...RICHLAND AND VERNON. IN WEST CENTRAL WISCONSIN...BUFFALO...LA CROSSE... MONROE AND TREMPEALEAU. * UNTIL 7 AM CDT TUESDAY * THUNDERSTORMS ARE EXPECTED TO PRODUCE HEAVY RAINFALL THIS EVENING AND TONIGHT. THUNDERSTORMS MAY PRODUCE 2 TO 3 INCHES OF RAINFALL IN A SHORT PERIOD OF TIME WHICH COULD LEAD TO FLASH FLOODING. * THOSE LIVING NEAR STREAMS AND DRAINAGE AREAS SHOULD BE PREPARED TO SEEK HIGHER GROUND IF WARNINGS ARE ISSUED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-170845- /O.CON.KARX.FF.A.0004.000000T0000Z-140617T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY... OELWEIN...ROCHESTER...WINONA...AUSTIN 738 PM CDT MON JUN 16 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHEAST IOWA AND SOUTHEAST MINNESOTA...INCLUDING THE FOLLOWING AREAS...IN NORTHEAST IOWA...ALLAMAKEE... CHICKASAW...CLAYTON...FAYETTE...FLOYD...HOWARD...MITCHELL AND WINNESHIEK. IN SOUTHEAST MINNESOTA...DODGE...FILLMORE... HOUSTON...MOWER...OLMSTED...WABASHA AND WINONA. * UNTIL 7 AM CDT TUESDAY * THUNDERSTORMS ARE EXPECTED TO PRODUCE HEAVY RAINFALL THIS EVENING INTO TONIGHT. THUNDERSTORMS MAY PRODUCE 2 TO 3 INCHES OF RAINFALL IN A SHORT PERIOD OF TIME WHICH COULD LEAD TO FLASH FLOODING. * THOSE LIVING NEAR STREAMS AND DRAINAGE AREAS SHOULD BE PREPARED TO SEEK HIGHER GROUND IF WARNINGS ARE ISSUED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ WETENKAMP
573 WGUS63 KARX 170649 FFAARX FLOOD WATCH NATIONAL WEATHER SERVICE LA CROSSE WI 149 AM CDT TUE JUN 17 2014 ...POTENTIAL FOR FLASH FLOODING AS ENDED FOR THIS MORNING... .REPORTS FROM ACROSS THE REGION INDICATE THAT THE THREAT FOR FLASH FLOODING HAS COME TO AN END...PARTICULARLY IN AREAS WHERE 2 TO 4 INCHES OF RAIN FELL LAST NIGHT. LIGHT TO MODERATE RAIN WILL FALL FOR A PERIOD THIS MORNING...BUT WILL NOT CAUSE SERIOUS FLOODING. IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032-033-041- 042-053>055-061-170800- /O.CAN.KARX.FF.A.0004.000000T0000Z-140617T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- BUFFALO-TREMPEALEAU-LA CROSSE-MONROE-VERNON-CRAWFORD-RICHLAND- GRANT- INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY... OELWEIN...ROCHESTER...WINONA...AUSTIN...LA CROSSE... SPARTA/TOMAH...VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER... PLATTEVILLE 149 AM CDT TUE JUN 17 2014 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA AND WISCONSIN HAS BEEN CANCELLED. 2 TO 4 INCHES OF RAIN FELL ACROSS PORTIONS OF SOUTHEAST MINNESOTA AND CAUSED SOME FLASH FLOODING. LIGHT TO MODERATE RAIN WILL CONTINUE EARLY THIS MORNING...BUT THE OVERALL THREAT OF FLASH FLOODING HAD DISSIPATED FOR NOW. THERE WILL BE MORE CHANCES FOR HEAVY RAIN ON THROUGH THE REST OF THE WEEK. $$ HALBACH
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this flash flood watch went out at Jun 16, 3:34 PM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jun 16, 3:34 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 334 PM CDT MON JUN 16 2014 .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 334 PM CDT MON JUN 16 2014 MAIN FORECAST CONCERNS ARE ON SEVERE THUNDERSTORM POTENTIAL TONIGHT THEN AGAIN TUESDAY AFTERNOON INTO TUESDAY NIGHT. FLASH FLOODING WILL BE GROWING CONCERN TONIGHT THROUGH THE END OF THE WEEK WITH REPEATED ROUNDS OF THUNDERSTORMS. A WARM FRONT CONTINUE TO LIFT NORTH THIS AFTERNOON...STRETCHING FROM NEAR SIOUX FALLS SOUTH DAKOTA SOUTHEAST ACROSS IOWA TO NEAR DAVENPORT. THIS FRONT WILL PUSH NORTHWARD APPROACH THE INTERSTATE 90 CORRIDOR THIS EVENING. MEANWHILE...A SHORTWAVE WAS LIFTING NORTHEAST OUT OF CENTRAL NEBRASKA TOWARD THE UPPER MISSISSIPPI RIVER VALLEY. CONVECTION HAS BEEN ONGOING THIS AFTERNOON OVER SOUTHEAST SOUTH DAKOTA AND NORTHWEST IOWA ON THE NOSE OF INCREASING 925-850 MB MOISTURE TRANSPORT. EARLIER CONVECTION OVER WESTERN INTO CENTRAL IOWA HAS DIED OUT THIS AFTERNOON AND WILL ALLOW THE WARM FRONT TO MAKE ITS NORTHWARD SHIFT LATE THIS AFTERNOON INTO EARLY THIS EVENING. THE ONGOING THUNDERSTORM COMPLEX WILL WORK EAST WITH ADDITIONAL STORMS LIKELY FIRING OVER NORTHEAST NEBRASKA AND NORTHWEST IOWA LATE THIS AFTERNOON AS THE SHORTWAVE MOVES IN. THE LOW LEVEL JET INCREASES INTO THE WARM FRONT THIS AFTERNOON AND EVENING ENHANCING THE 0-3 KM SHEAR...ESPECIALLY IN THE 0-1KM LAYER. 0-6 KM SHEAR FURTHER WEST WOULD SUPPORT SUPERCELL STRUCTURES EARLIER ON BUT THIS ACTIVITY SHOULD EVOLVE INTO A BOWING STRUCTURE OR A LINE WITH BOWING SEGMENTS. WITH THE WARM FRONT IT THE NEIGHBORHOOD AND INCREASING 0-1 KM SHEAR THIS EVENING THERE IS A CONCERN FOR A FEW TORNADOES IN THE LINE IN ADDITION TO DAMAGING WINDS WITH THE BOWING STRUCTURES. THERE IS ALSO THE POTENTIAL FOR ALSO THE STORMS WILL PRODUCE HEAVY DOWNPOURS THAT COULD LEAD TO FLASH FLOODING OVER URBAN AREAS. RAINFALL TONIGHT WILL CERTAINLY PRIME SOME LOCATIONS FOR FLASH FLOODING POTENTIAL IN THE COMING DAYS. THE HIGHER CHANCES FOR SEVERE WEATHER APPEARS TO BE ALONG AND SOUTH OF THE INTERSTATE 90 CORRIDOR THIS EVENING INTO TONIGHT. THE SHOWERS AND THUNDERSTORMS WILL THEN EXIT TO THE EAST LATE TONIGHT INTO EARLY TUESDAY MORNING. ANOTHER ROUND OF SEVERE THUNDERSTORMS IS POSSIBLE TUESDAY AFTERNOON AS STRONG INSTABILITY BUILDS ACROSS THE FORECAST AREA. THE MAIN QUESTION IS WHERE WILL THE WARM FRONT SET UP AND WHERE WILL THE STORM INITIATE. 0-6 KM BULK SHEAR OF 35 TO 45 KT AND 0-1 KM MUCAPE VALUE IN EXCESS OF 3500 J/KG WOULD FAVOR SUPERCELL STORMS WITH THE POTENTIAL FOR VERY LARGE HAIL AND POSSIBLY AN ISOLATED TORNADO OR TWO NEAR THE WARM FRONT. ALSO...WARM CLOUD DEPTHS OF 4KM AND PRECIPITABLE WATER VALUES APPROACHING 1.5 INCHES WILL HAVE TO KEEP A CLOSE ON HEAVY RAIN POTENTIAL WITH AN THUNDERSTORMS THAT DEVELOP. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 334 PM CDT MON JUN 16 2014 SHOWERS AND THUNDERSTORMS WILL BE ONGOING TUESDAY NIGHT NEAR THE BOUNDARY BUT SHOULD THEN TAPER OFF LATE AS THE LOW LEVEL JET WEAKENS. A TROUGH APPROACHES WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT WITH ADDITIONAL SHOWERS AND THUNDERSTORMS EXPECTED. SHEAR ISN/T AS STRONG BY WEDNESDAY INTO THURSDAY SO HEAVY RAIN MAY BE MORE OF A CONCERN WITH THE THUNDERSTORMS. ANOTHER DISTURBANCE PUSHES INTO THE UPPER MISSISSIPPI RIVER VALLEY THURSDAY AFTERNOON INTO THURSDAY EVENING WITH YET ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS EXPECTED. THE PATTERN LOOKS TO FINALLY TURN A LITTLE DRIER AS FLOW TURNS MORE ZONAL AND THE BOUNDARY SHIFTS SOUTH OF THE REGION FRIDAY NIGHT INTO EARLY SATURDAY BUT THEN ANOTHER TROUGH APPROACHES FROM THE NORTH ON SUNDAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1243 PM CDT MON JUN 16 2014 MAIN AVIATION CONCERNS ARE TIMING AND INITIATION OF CONVECTION AT BOTH RST AND LSE TAF SITES LATE THIS AFTERNOON AND INTO TONIGHT. VFR CONDITIONS ARE EXPECTED TO PREVAIL THROUGH THE MIDDLE PART OF THE AFTERNOON HOURS. LATEST MODEL AND ENVIRONMENTAL TRENDS SUGGEST A POTENTIAL EARLIER BEGIN TIME OF CONVECTION AT BOTH TAF SITES...WITH RST POSSIBLY AS SOON AS 22Z AND 00Z AT LSE. HOWEVER...THIS TIMING IS STILL UNCERTAIN WITH ONGOING AND MOVEMENT OF CONVECTION OVER WESTERN IOWA AND EASTERN SOUTH DAKOTA. FOR NOW...WILL INTRODUCE VICINITY THUNDERSTORMS AT RST AFTER 23Z AND LSE AFTER 00Z. SEVERE POTENTIAL EXIST WITH THE THUNDERSTORMS...LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. MORE UNCERTAINTY EXIST AS THE FIRST WAVE OF SHOWERS AND THUNDERSTORMS EXIT THE TAF SITES AROUND 06Z TUESDAY...AS THE LATEST 16.12Z MODELS LINGER SHOWERS OR THUNDERSTORM ACTIVITY AT BOTH TAF SITES TO AROUND 09Z TUESDAY. THE 16.12Z MODELS ALSO SHOW POTENTIAL MVFR CEILINGS PERSISTING AFTER 09Z TUESDAY TO AROUND 16Z TUESDAY AT BOTH TAF SITES. && .HYDROLOGY... ISSUED AT 334 PM CDT MON JUN 16 2014 A VERY MOIST AND UNSTABLE AIRMASS WILL BE OVER THE REGION TONIGHT THROUGH THE END OF THE WEEK WITH PRECIPITABLE WATER VALUES RANGING FROM 1.5 TO 2.0 INCHES AND WARM CLOUD DEPTHS APPROACHING 4.0 KM. REPEATED ROUNDS OF THUNDESTORMS WILL INCREASE FLASH FLOODING CONCERNS THIS WEEK. HAVE ISSUED A HYDROLOGIC OUTLOOK FOR THE FLOODING POTENTIAL AND A FLASH FLOOD WATCH MAY BE NEEED...ESPECIALLY AFTER TONIGHTS THUNDERSTORMS. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...WETENKAMP LONG TERM...WETENKAMP AVIATION...DTJ HYDROLOGY...WETENKAMP
Hazardous weather outlook, Jun 16, 3:50 PM CDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 350 PM CDT MON JUN 16 2014 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-172100- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- 350 PM CDT MON JUN 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...THIS EVENING AND TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED THIS EVENING BETWEEN 5 PM AND MIDNIGHT WEST OF THE MISSISSIPPI RIVER AND 7 PM TO 2 AM EAST OF THE MISSISSIPPI RIVER. THE HIGHEST THREAT WILL BE ALONG AND SOUTH OF INTERSTATE 90 WITH THE MAIN THREATS TO BE DAMAGING WINDS...ISOLATED TORNADOES AND LARGE HAIL. ALSO EXPECT THESE THUNDERSTORMS TO PRODUCE LOCALLY HEAVY RAINS...WHICH COULD PRODUCE SOME FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANOTHER ROUND OF SEVERE STORMS WILL BE POSSIBLE TUESDAY NIGHT. THE TIMING APPEARS TO BE DURING THE EVENING INTO THE OVERNIGHT HOURS. LARGE HAIL AND HEAVY RAINS LEADING TO FLASH FLOODING ARE THE MAIN THREATS. SOME DAMAGING WINDS COULD ALSO OCCUR. THERE WILL BE ANOTHER RISK FOR SEVERE THUNDERSTORMS WEDNESDAY DURING THE LATE AFTERNOON AND EVENING...BUT DETAILS ON THIS ARE STILL UNCERTAIN. FLASH FLOODING FROM REPEATED ROUNDS OF LOCALLY HEAVY RAIN WILL BECOME AN INCREASING THREAT FROM TUESDAY NIGHT INTO FRIDAY. WIDESPREAD RAINFALL AMOUNTS OF 3 TO 5 INCHES WILL BE POSSIBLE THIS WEEK WITH LOCALLY HIGHER AMOUNTS. THE THREAT FOR THUNDERSTORMS CONTINUES INTO THE WEEKEND. SOME OF THE STORMS COULD PRODUCE HEAVY RAIN MAINTAINING THE THREAT FOR FLASH FLOODING. IT IS TOO EARLY TO DISCERN IF THERE WOULD BE A SEVERE WEATHER THREAT OUTSIDE OF THE FLASH FLOODING POTENTIAL FROM THURSDAY INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULE AT THIS TIME. DTJ
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 5:28 PM CDT | Special Weather Statement | ARX | Chickasaw, Floyd, Howard, Mitchell | 3 hr |
| Jun 16, 6:51 PM CDT | Severe Thunderstorm Warning | ARX | Floyd, Mitchell | 39 min |
| Jun 16, 5:15 PM CDT | Special Weather Statement | ARX | Grant | 90 min |
| Jun 16, 6:26 PM CDT | Severe Thunderstorm Warning | ARX | Dodge, Mower, Olmsted | 64 min |
Nearby
Flash Flood Watches in Iowa, 2014Flash Flood Watches in Wisconsin, 2014Flash Flood Watches in Minnesota, 2014Every flash flood watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.